MAUDE Adverse Event Report: COVIDIEN LP BARRX; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP BARRX; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 90-9100
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the case, the doctor wanted to do an ablation for barrett¿s on the patient.The machine turned on with no problem.The 90 rfa was placed onto the scope with no issues.When the doctor went to ablate the esophagus, the 90 rfa would not fire.The 90 rfa was disconnected and reconnected a few times, but it did not fire.The scope was taken out of the patient and the 90 rfa was replaced with another 90 rfa.The scope was then inserted back in the esophagus and the doctor was able to ablate with no issues with the new 90 rfa device.

Brand Name
BARRX
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key17370207
Report Number17370207
Device Sequence Number12521628
Product Code GEI
UDI-Device Identifier10884521189362
UDI-Public(01)10884521189362
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/13/2023
Report Date (Section F) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90-9100
Device Catalogue Number90-1900
Device Lot NumberB000002533
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight101 KG
Patient RaceWhite
Date Report Sent to FDA07/13/2023